# SDR IPXA2025042377738

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 39,396 hours, 26,626 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  ON APPROACH FLAP SELECTOR TO 25 TE FLAP DISAGREE EICAS, FLAPS REMAIN 20, USED CHECKLIST ALT. FLAPS TO 25 T/S REF FIM 27-51 FAULT TREE 808, FOUND LH WING FLAP TRANSMISSIONS #1 & #4 OVERLOAD INDICATORS POPPED. SEE BARCODES T3F18E006J294 & T3F18E006J295 FOR WORK PERFORMED ON TRANSMISSIONS.  OPEN
